Discussions that mention atarax

Allergies board


I thought I would post this, because I've read quite a few people post here about experiencing the same thing...

--------------------------------

Well last night I ended up going to the hospital because my skin has been EXTREMLY itchy and it feels like being eaten alive.

It was just getting continually worse, and I hadn't slept in almost two days because of it. The itching subsides for as much as 10 minutes sometimes, and then all of a sudden I get sharp needle like pains and the itching continues. Enough to bring you to tears. It feels like mites or like I have somekind of bugs on my skin, but nothing is there. And there is no rash either...

My body has been acting up lately with other things, so I thought it was related to that, but I guess not.

What turns out is that it is an allergic reaction to the new detergent I have been using.

I never had this before, so it must be an allergy I just developed. The Dr. prescribed an antihistamine (Atarax), and said to not use that detergent anymore (surf).

-----------------------------
I just wanted to post this for an answer possibly, to why some of you may be experiencing the same thing.

....Maybe you've been using a new detergent or soap? Or another new product your skin has been coming in contact with like lotion, perfume, or whatever...

Hope this helps some...

Jestine :)